# SDR AALA201909259004

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 8,837 hours, 3,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS AT ELP AFTER PARKING AT GATE, REPORTED INADVERTENT PARTIAL SLIDE DEPLOYMENT. L1 DOOR WAS NOT DISARMED BEFORE FLIGHT ATTENDANT OPENED AT GATE AND SLIDE DROPPED FROM BUSTLE. MAINTENANCE REMOVED AND REPLACED L1 SLIDE IAW CARD 25-94-03.
